# SDR DALA2025061204465

- Difficulty date: May 27, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 112,575 hours, 16,182 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1604 -DE/MISC- DUE TO LE ASYM INDICATION IN FLIGHT. CORRECTIVE ACTION: REPLACED SWITCH S286 AND REPAIRED WIRE ON CONNECTER D4434J. ALL CHECKED NORMAL.
